Please use this identifier to cite or link to this item:
Title: On duality for a class of nondifferentiable programming problems
Authors: Yang, X
Yang, X 
Keywords: Duality theorems
First and second order dual models
Generalized convexity
Nondifferentiable programming problems
Issue Date: 2008
Publisher: Yokohama Publishers
Source: Pacific journal of optimization, 2008, v. 4, no. 1, p. 113-124 How to cite?
Journal: Pacific journal of optimization 
Abstract: In this paper, first order and second order dual models for a class of nondifferentiable programming problems in which the objective function contains a support function of a compact convex set are formulated. Weak and converse duality theorems for the two dual models are established by using Fritz John necessary optimality conditions and some suitable conditions.
ISSN: 1348-9151
EISSN: 1349-8169
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Nov 12, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.